| Model Number |
TCM1515X3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Hernia (2240); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: lot no:1311002.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced pain and recurrence.Post-operative patient treatment included revision surgery, hernia repair with mesh, and modification.